MAUDE Adverse Event Report: WARSAW ORTHOPEDICS CD HORIZON SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

WARSAW ORTHOPEDICS CD HORIZON SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Catalog Number 1475501120
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that post-operatively, the implanted rod broke.The patient began to experience severe back pains and found it difficult to get out of bed.As a result, the patient underwent an x-ray which revealed that the implanted rod had broken.The patient does not intend to have another back surgery.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that on (b)(4) 2017 that the patient underwent x-ray l spine 4 views.Findings: since the reference exam, there has been the appearance of a fracture involving the posterior fixation rod on the right at the level of the l4-l5 disc space.The proximal fracture end is situated medial to the distal fracture end at the l4-5 disc space.The surgical hardware is otherwise intact and unchanged compared to the previous study.Frontal view demonstrates mild height loss involving the left side of the l1 vertebral body which is a new finding compared to reference study.This results in a mild scoliosis of the lumbar spine convexity directed leftward.The scoliosis was worsened compared to reference study.Neutral lateral view demonstrates approximately 5 mm of retrolisthesis of l2 on l3 which is unchanged compared to reference study.This remains unchanged with flexion-extension.Lumbar contour and alignment is otherwise normal.Lumbar body heights are well maintained at every level.There is a marked disk space height loss at l1-l2 which has progressed slightly in the interval and is now satiated with adjacent endplate sclerosis.Study is otherwise unremarkable.

Brand Name
CD HORIZON SPINAL SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key7608941
Report Number1030489-2018-00862
Device Sequence Number13841633
Product Code KWP
UDI-Device Identifier00613994792594
UDI-Public00613994792594
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K113174
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1475501120
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/21/2018
Supplement Date Received by Manufacturer06/25/2018
Initial Report FDA Received Date06/18/2018
Supplement Report FDA Received Date07/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;